Magnetic flux penetration mechanisms in inductive three-dimensional Josephson-junction network

A. Tuohimaa, J. Paasi, R. De Luca, T. Di Matteo

    Research output: Contribution to journalArticleScientificpeer-review

    Translated title of the contributionMagnetic flux penetration mechanisms in inductive three-dimensional Josephson-junction network
    Original languageEnglish
    Pages (from-to)616-617
    JournalPhysica B: Condensed Matter
    Volume284-288
    Publication statusPublished - 2000
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • No publication forum level

    Cite this